Jump to ContentJump to Main Navigation
Show Summary Details

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Cuntz, Joachim / Huybrechts, Daniel / Hwang, Jun-Muk


IMPACT FACTOR increased in 2015: 1.616
5-year IMPACT FACTOR: 1.690
Rank 18 out of 312 in category Mathematics in the 2015 Thomson Reuters Journal Citation Report/Science Edition

SCImago Journal Rank (SJR) 2015: 3.614
Source Normalized Impact per Paper (SNIP) 2015: 1.901
Impact per Publication (IPP) 2015: 1.302

Mathematical Citation Quotient (MCQ) 2015: 1.53

299,00 € / $449.00 / £225.00*

Online
ISSN
1435-5345
See all formats and pricing
Select Volume and Issue

Issues

30,00 € / $42.00 / £23.00

Get Access to Full Text

C*-algebras, dynamical systems at infinity and the essential spectrum of generalized Schrödinger operations

M. Mantoiu

Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal). Volume 2002, Issue 550, Pages 211–229, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: 10.1515/crll.2002.073, January 2006

Publication History

Published Online:
2006-01-23

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
MARIUS MĂNTOIU
Mathematical Proceedings of the Cambridge Philosophical Society, 2013, Volume 154, Number 01, Page 29
[2]
David Damanik, Rowan Killip, and Barry Simon
Annals of Mathematics, 2010, Volume 171, Number 3, Page 1931
[3]
Vladimir S Rabinovich and Steffen Roch
Journal of Physics A: Mathematical and Theoretical, 2009, Volume 42, Number 38, Page 385207
[4]
Vladimir S Rabinovich and Steffen Roch
Journal of Physics A: Mathematical and Theoretical, 2007, Volume 40, Number 33, Page 10109
[5]
Mondher Damak, Marius Măntoiu, and Rafael Tiedra de Aldecoa
Journal of Mathematical Physics, 2006, Volume 47, Number 8, Page 082107
[6]
Vladimir S Rabinovich and Steffen Roch
Journal of Physics A: Mathematical and General, 2006, Volume 39, Number 26, Page 8377

Comments (0)

Please log in or register to comment.